Open Access

Lagrangian pairs in Hilbert spaces


Weakly Lagrangian pairs and Lagrangian pairs in a pair of Hilbert spaces $(H_1, H_2)$ are defined. The weakly Lagrangian pair and Lagrangian pair extensions in $(H_1, H_2)$ of a given weakly Lagrangian pair in $(H_1, H_2)$ are characterized and those extensions which are operators are identified. A description of all Lagrangian pair extensions in a larger pair of Hilbert spaces $(\tilde H_1, \tilde H_2)$ of a given weakly Lagrangian pair in $(H_1, H_2)$ is also given.

Full Text

Article Information

TitleLagrangian pairs in Hilbert spaces
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 1, 82-100
MathSciNet   MR2210907
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

Adrian Sandovici
Department of Mathematics and Computing Science University of Groningen P.O. Box 800, 9700 AV Groningen The Netherlands 

Export article

Save to Mendeley

Citation Example

Adrian Sandovici, Lagrangian pairs in Hilbert spaces, Methods Funct. Anal. Topology 12 (2006), no. 1, 82-100.


@article {MFAT329,
    AUTHOR = {Sandovici, Adrian},
     TITLE = {Lagrangian pairs in Hilbert spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {1},
     PAGES = {82-100},
      ISSN = {1029-3531},
  MRNUMBER = {MR2210907},
       URL = {},

All Issues